# SDR COM11811

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120245
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51539014A
- Condition: Defective
- Location: Elec Bay
- Part time: 8,668 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE STARTER DOES NOT TERMINATE START SEQUENCE AT 50 PERCENT.  REPLACED THE GCU.
